# SDR CHQA200900067

- Difficulty date: March 1, 2009
- Submitted: March 3, 2009
- Operation: Air carrier
- Aircraft: N257JQ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145812
- Aircraft time: 12,532 hours, 10,895 cycles
- Engine: Allsn AE3007A
- Engine time: 20,051 hours, 13,872 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Filter
- Part number: 7276045
- Condition: Dirty
- Location: Bleed Air System
- Stage of operation: CL
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

FLIGHT 3018, GSO TO LGA - DURING CLIMB WHILE PASSING THROUGH 5,000 FT WITH ANTI-ICING ON, THE FLIGHT CREW RECEIVED A BLEED 1 OVER-TEMP MESSAGE ON EICAS.  THE QRH WAS FOLLOWED AND IT WAS NOTED THAT THE BLEED 2 TEMPERATURE WAS ALSO CLOSE TO THE LIMITS.  THE AIRCRAFT RETURNED TO GSO AND LANDED WITHOUT INCIDENT.  MAINTENANCE CLEANED THE FAN AIR VALVE FILTER AND RAN THE ENGINES WITH NO FURTHER DEFECTS NOTED.
